# SDR SWIA200819901

- Difficulty date: July 26, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 15,075 hours, 13,013 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NOSE TIRE BLEW OUT ON TAKE-OFF.  (FLIGHT NR 6107) COMPLIED WITH TIRE BURST INSPECTION AND REPLACED LT AND RT NOSE TIRES IAW MM 32-42-01.
PN 5010598   S/N OFF APR01-3456.
